# SDR ASAA2017042820560

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,158 hours, 10,928 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7613
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 36,148 hours, 10,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1, FQIS NO. 2 TANK & COMPENSATOR UNITS TESTING, FOUND FUEL PROBES NR 1, 3, 10 & COMPENSATOR OUT OF LIMITS.   ACFT GROUNDED. REMOVED AND REPLACED THE PROBE (F15R) TANK UNIT NR 1 AND  3 IAW AMM 28-41-21-400-801.  REMOVED AND REPLACED TANK UNIT 10 IAW AMM 28-41-21-400-801. ACCOMPLISHED FQIS, SYSTEM TEST OF NR 2 TANK IAW AMM 28-41-00. OPS NORMAL.
